# SDR ASAA2025101762319

- Difficulty date: October 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 77,314 hours, 41,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324118
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26L HAS CORROSION AT END STA 540. GROUNDED - YES. REPAIRED STR 26L STA 500D -540 IAW ALASKA EA 700-53EA-29506 REV 00 DATE 11/9/2025 CAT AW =2.0" O= .045 R= .00" L= 1.5" D= .045".
